# SDR HEEA0011629

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21240
- Make and model: Bell 206L-1
- Aircraft serial: 45647
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 8000
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SPEED INDICATOR LEAKING.
